# SDR WX0A201309260001

- Difficulty date: September 16, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BOTH AFT LAV SMOKE DETECTORS WENT OFF DURING TAXI OUT.  VISIBLE SMOKE IN AFT CABIN. EMERGENCY EVACUATION OCCURRED.  R & R APU IAW TC R0594902.  LEAK AND OPS CHECKED GOOD.
